# SDR SWAA2012041002981

- Difficulty date: April 7, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 30,696 hours, 20,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3014041
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
